Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 390, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 15, 2007, 8:00 PM CDT for Reagan County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 8:00 PM CDT (01:00 UTC)
- Expired
- Jun 15, 2007, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:14 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 15, 7:14 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 714 PM CDT FRI JUN 15 2007 .UPDATE... HAVE UPDATED GRIDS TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH 398 ACROSS MUCH OF WEST TEXAS. HAVE RAISED POPS A LITTLE AND UPDATED THE WEATHER GRID TO ADD SEVERE MENTION IN THE GRIDS. GRAPHIC AND TEXT PRODUCTS TO FOLLOW SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 66 83 65 86 / 40 40 30 20 CARLSBAD NM 67 92 66 94 / 20 20 20 10 DRYDEN TX 71 91 69 93 / 40 20 30 20 FORT STOCKTON TX 69 90 68 93 / 40 20 20 20 GUADALUPE PASS TX 64 88 63 91 / 20 30 20 10 HOBBS NM 66 90 65 91 / 30 20 20 20 MARFA TX 59 85 58 87 / 40 30 20 10 MIDLAND INTL AIRPORT TX 65 85 66 88 / 40 30 20 20 ODESSA TX 65 86 66 89 / 40 30 20 20 WINK TX 70 93 70 96 / 30 20 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 74/06
Hazardous weather outlook, Jun 15, 1:37 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 137 PM CDT FRI JUN 15 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 137 PM CDT FRI JUN 15 2007 /1237 PM MDT FRI JUN 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS THE SOUTHERN PERMIAN BASIN...STOCKTON PLATEAU...BIG BEND...AND TRANS PECOS REGIONS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE STORMS WITH LOCALLY HEAVY RAINFALL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE LIKELY THROUGH THE WEEKEND ACROSS MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING... ESPECIALLY ALONG THE PECOS RIVER. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 15, 3:30 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 330 PM CDT FRI JUN 15 2007 TXZ074-081-152130- BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA- 330 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF ALPINE AT 330 PM CDT...MOVING SOUTHEAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jun 15, 4:23 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
423 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL ALPINE 30.36N 103.67W
06/15/2007 E0.75 INCH BREWSTER TX PUBLIC
0412 PM HAIL ALPINE 30.36N 103.67W
06/15/2007 E0.75 INCH BREWSTER TX LAW ENFORCEMENT
REPORTED BY ALPINE POLICE DEPARTMENT.
&&
EPLATTSpecial weather statement, Jun 15, 4:27 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 427 PM CDT FRI JUN 15 2007 TXZ075-082-152230- PECOS-TERRELL- 427 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL TERRELL AND SOUTH CENTRAL PECOS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL PECOS COUNTY AT 427 PM CDT...MOVING EAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 15, 6:14 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 614 PM CDT FRI JUN 15 2007 TXZ074-160015- DAVIS/APACHE MOUNTAINS AREA- 614 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL JEFF DAVIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF MCDONALD OBSERVATORY AT 614 PM CDT...MOVING SOUTHEAST AT 10 MPH. THIS STORM COULD BECOME SEVERE. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 56 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 61 min |
| Jun 15, 9:06 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| Jun 15, 9:21 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 54 min |
| Jun 15, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 35 min |
| Jun 15, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 33 min |
| Jun 16, 1:55 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 65 min |
| Jun 16, 3:20 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.